Harmonic mappings of Kähler manifolds to locally symmetric spaces
Publications Mathématiques de l'IHÉS, Tome 69 (1989), pp. 173-201
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1989__69__173_0,
author = {Carlson, James A. and Toledo, Domingo},
title = {Harmonic mappings of {K\"ahler} manifolds to locally symmetric spaces},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {173--201},
year = {1989},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {69},
mrnumber = {91c:58032},
zbl = {0695.58010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1989__69__173_0/}
}
TY - JOUR AU - Carlson, James A. AU - Toledo, Domingo TI - Harmonic mappings of Kähler manifolds to locally symmetric spaces JO - Publications Mathématiques de l'IHÉS PY - 1989 SP - 173 EP - 201 VL - 69 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1989__69__173_0/ LA - en ID - PMIHES_1989__69__173_0 ER -
%0 Journal Article %A Carlson, James A. %A Toledo, Domingo %T Harmonic mappings of Kähler manifolds to locally symmetric spaces %J Publications Mathématiques de l'IHÉS %D 1989 %P 173-201 %V 69 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1989__69__173_0/ %G en %F PMIHES_1989__69__173_0
Carlson, James A.; Toledo, Domingo. Harmonic mappings of Kähler manifolds to locally symmetric spaces. Publications Mathématiques de l'IHÉS, Tome 69 (1989), pp. 173-201. http://geodesic.mathdoc.fr/item/PMIHES_1989__69__173_0/
